Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child has diarrhea and painful nappy rash. Eats cheese and yogurt. Cause and cure?

Hi my 13 month old daughter has had bad dirreahea for a week now and a very painful nappy rash , she screams every time she has a loose stool ...... I haven t given her cows milk just the aptimal 1 year plus milk......I m not sure if it s teething or a lactose intolerance but I ve always given her cheeses and yoghurts from 6 months .....please help
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
During teething period ,gums become irritable and kids try to bite on things to relieve their pain and in turn get diarrhoea becoz while biting they might take in dirt .Post diarrheal episode the villi in the intestine gets destroyed and hence temporarily lactose intolerance occurs.During this phase milk is not digested well but Curd and cheese can be consumed since they have very negligible lactose .So I guess restrict milk at present .For Painful nappy use some eazynappi or B4nappi cream and apply it liberally after every stool.
Take care
Answered: Tue, 5 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor